# SDR 07FDEA02203

- Difficulty date: May 15, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52374263210
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT COMPARTMENT CARGO DOOR WITH INTERIOR SKIN SURFACE CRACKED AT TOP, CLOSE TO FR 62A HEAD.  SKIN REPAIRED IN ACCORDANCE WITH FEDEX EA 6-5230-112412.
